You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Characterization of the Invariant Measures for an Infinite Particle System with Interactions. II
Thomas M. Liggett
Transactions of the American Mathematical Society
Vol. 198 (Oct., 1974), pp. 201-213
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1996755
Page Count: 13
You can always find the topics here!Topics: Particle interactions, Markov chains, Random walk, Transition probabilities, Particle motion, Mathematical functions, Ergodic theory, Mathematical theorems, Coordinate systems
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let p(x,y) be the transition function for a symmetric, irreducible Markov chain on the countable set S. Let η(t) be the infinite particle system on S with the simple exclusion interaction and one-particle motion determined by p. The present author and Spitzer have determined all of the invariant measures of η(t), and have obtained ergodic theorems for η(t), under two different sets of assumptions. In this paper, these problems are solved in the remaining case.
Transactions of the American Mathematical Society © 1974 American Mathematical Society